# SDR 05023644

- Difficulty date: January 23, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N644BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7379
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Out Of Rig
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO SPOILER CONFIGURATION WARNING.  MX FOUND RT INBOARD PCU OUT OF RIG.  RE-RIGGED.
